MathSciNet Relay Station
MathSciNet bibliographic data
MR1616462 45K05 (45M20 82C22 82C70)
Chae, Dongho; Dubovskiǐ, Pavel Existence and uniqueness for spatially inhomogeneous coagulation-condensation equation with unbounded kernels. J. Integral Equations Appl. 9 (1997), no. 3, 219–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement